| Model Number |
1012447-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.Na.
Event or Problem Description
It was reported that the 2.50x12mm nc trek balloon dilatation catheter (bdc) was submerged in sterile heparinized normal saline during device preparation.The procedure was to treat a mildly tortuous lesion in an unknown artery.The bdc was advanced to the lesion and positioned for post-dilatation.During the first inflation to approximately 16 atmospheres (atm), the balloon ruptured.The bdc was removed, without issue.There was no reported adverse patient effect and no clinically significant delays in the procedure.Another nc trek of the same size was used to successfully complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.